# SDR CALA2022122303463

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320401
- Condition: Corroded
- Location: Aft Lav Exh Vent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN AFT OF AFT LAV EXHAUST VENT CORRODED. A3N B-53-3-0047.  REMOVED AND REPLACED AFT LAV EXHAUST REENFORCEMENT PLATE IAW A32 0 SRM 51-42-11/001.
